본문 바로가기
KERD
논문KCI 등재

Heat equation with a geometric rough path potential in one space dimension: existence and regularity of solution

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

A solution of the heat equation with a distribution-valued potential is constructed by regularization. When the potential is the generalized derivative of a H\"{o}lder continuous function, regularity of the resulting solution is in line with the standard parabolic theory.

Abstract

A solution of the heat equation with a distribution-valued potential is constructed by regularization. When the potential is the generalized derivative of a H\"{o}lder continuous function, regularity of the resulting solution is in line with the standard parabolic theory.

참고문헌 (8)

  1. P. Friz, "A Course on Rough Paths" (2014), Springer
  2. Martin Hairer, "A simple construction of the continuum parabolic Anderson model on R2", Electronic Communications in Probability, 20 (2015), Institute of Mathematical Statistics[DOI]
  3. Yaozhong Hu, "Stochastic heat equations with general multiplicative Gaussian noises: Hölder continuity and intermittency", Electronic Journal of Probability, 20 (2015), Institute of Mathematical Statistics[DOI]
  4. H.-J. Kim, "Time-homogeneous parabolic Wick–Anderson model in one space dimension: regularity of solution", Stochastics and Partial Differential Equations: Analysis and Computations, 5(4), pp.559~591 (2017), Springer Science and Business Media LLC[DOI]
  5. N. V. Krylov, "Lectures on Elliptic and Parabolic Equations in Holder spaces", pp.1090~ (1996), American Mathematical Society
  6. O. A. Ladyzenskaja, "Translations of Mathematical Monographs, Vol. 23" (1968), American Mathematical Society
  7. A. M. Savchuk, "Sturm-liouville operators with singular potentials, Math. Notes 66 (1999), no. 5-6, 741-753 (2000)", Mathematical Notes, 66(6), pp.741~753 (1999), Springer Science and Business Media LLC[DOI]
  8. E. Wong, "On the convergence of ordinary integrals to stochastic integrals", Ann. Math. Statist, 36, pp.1560~1564 (1965)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (24건)